On special pairs of monotonic series

A. Ziv

Compositio Mathematica (1962-1964)

  • Volume: 15, page 147-155
  • ISSN: 0010-437X

How to cite


Ziv, A.. "On special pairs of monotonic series." Compositio Mathematica 15 (1962-1964): 147-155. <http://eudml.org/doc/88869>.

author = {Ziv, A.},
journal = {Compositio Mathematica},
language = {eng},
pages = {147-155},
publisher = {Kraus Reprint},
title = {On special pairs of monotonic series},
url = {http://eudml.org/doc/88869},
volume = {15},
year = {1962-1964},

AU - Ziv, A.
TI - On special pairs of monotonic series
JO - Compositio Mathematica
PY - 1962-1964
PB - Kraus Reprint
VL - 15
SP - 147
EP - 155
LA - eng
UR - http://eudml.org/doc/88869
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.